Alert archive / Florida / Red Flag Warnings in 2011
Red Flag Warning 7, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Jan 13, 2011, 2:10 PM EST for 5 counties in Florida. It took effect at Jan 14, 2011, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 13, 2011, 2:10 PM EST (19:10 UTC)
- In effect from
- Jan 14, 2011, 12:00 PM EST
- Expired
- Jan 14, 2011, 6:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Suwannee County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 93 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.2 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1283 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- -53 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
676 WWUS82 KJAX 131910 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 210 PM EST THU JAN 13 2011 FLZ020>022-035-141015- /O.UPG.KJAX.FW.A.0007.110114T1700Z-110114T2300Z/ /O.NEW.KJAX.FW.W.0007.110114T1700Z-110114T2300Z/ /O.CON.KJAX.FW.W.0006.000000T0000Z-110113T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST- 210 PM EST THU JAN 13 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING DUE TO LOW RH... ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST FRIDAY DUE TO LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EST FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. A COLD AND DRY AIR MASS WILL BE ESTABLISHED OVER THE AREA AND RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR 5 TO 6 HOURS AND BOTTOM OUT AT AROUND 25 PERCENT. FRIDAY...THE DRY AIR MASS WILL CONTINUE OVER THE AREA. RELATIVE HUMIDITIES AGAIN ARE FORECAST TO FALL BELOW 35 PERCENT FOR 5 TO 6 HOURS AND BOTTOM OUT AT AROUND 25 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ FLZ023-030-031-036-040-141015- /O.UPG.KJAX.FW.A.0007.110114T1700Z-110114T2200Z/ /O.NEW.KJAX.FW.W.0007.110114T1700Z-110114T2300Z/ /O.CON.KJAX.FW.W.0006.000000T0000Z-110113T2300Z/ BAKER-UNION-BRADFORD-ALACHUA-MARION- 210 PM EST THU JAN 13 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING DUE TO LOW RH... ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST FRIDAY DUE TO LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EST FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. A COLD AND DRY AIR MASS WILL BE ESTABLISHED OVER THE AREA AND RELATIVE HUMIDITIES ARE FORECAST TO FALL BELOW 35 PERCENT FOR 5 TO 6 HOURS AND BOTTOM OUT AT 25 TO 30 PERCENT. FRIDAY...THE DRY AIR MASS WILL CONTINUE OVER THE AREA. RELATIVE HUMIDITIES AGAIN WILL FALL BELOW 35 PERCENT FOR 4 TO 6 HOURS AND BOTTOM OUT AT AROUND 30 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ FLZ024-025-032-037-132200- /O.CON.KJAX.FW.W.0006.000000T0000Z-110113T2200Z/ NASSAU-DUVAL-CLAY-PUTNAM- 210 PM EST THU JAN 13 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON DUE TO LOW RH... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. A COLD AND DRY AIR MASS WILL BE ESTABLISHED OVER THE AREA AND RELATIVE HUMIDITIES ARE FORECAST TO FALL BELOW 35 PERCENT FOR 4 TO 5 HOURS AWAY FROM THE IMMEDIATE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ MKT
4 follow-up statements
603 WWUS82 KJAX 132237 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 537 PM EST THU JAN 13 2011 FLZ020>023-030-031-035-036-040-141000- /O.EXP.KJAX.FW.W.0006.000000T0000Z-110113T2300Z/ /O.CON.KJAX.FW.W.0007.110114T1700Z-110114T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION- 537 PM EST THU JAN 13 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST FRIDAY DUE TO LOW RH VALUES... ...RED FLAG WARNING WILL EXPIRE AT 6 PM EST THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 6 PM EST THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST FRIDAY. ON FRIDAY...THE DRY AIR MASS WILL CONTINUE OVER THE AREA. RELATIVE HUMIDITIES AGAIN ARE FORECAST TO FALL BELOW 35 PERCENT FOR 5 TO 6 HOURS AND BOTTOM OUT AT AROUND 25 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && $$ ECZ
846 WWUS82 KJAX 140907 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 407 AM EST FRI JAN 14 2011 FLZ020-021-150015- /O.NEW.KJAX.FW.A.0008.110115T1700Z-110115T2300Z/ /O.CON.KJAX.FW.W.0007.110114T1700Z-110114T2300Z/ HAMILTON-SUWANNEE- 407 AM EST FRI JAN 14 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING DUE TO LOW RH... ...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON DUE TO LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT SATURDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING. TODAY...THE COLD AND DRY AIR MASS WILL CONTINUE OVER THE AREA. RELATIVE HUMIDITIES ARE FORECAST TO FALL BELOW 35 PERCENT FOR 5 TO 6 HOURS AND BOTTOM OUT AT AROUND 20 TO 25 PERCENT. ON SATURDAY...WARMER TEMPERATURES MAY SUPPORT RED FLAG WARNINGS WITH RELATIVE HUMIDITIES BELOW 35 PERCENT FOR UP TO 4 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ022-023-030-031-035-036-040-142300- /O.CON.KJAX.FW.W.0007.110114T1700Z-110114T2300Z/ COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-MARION- 407 AM EST FRI JAN 14 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING DUE TO LOW RH... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING. FOR TODAY...THE COLD AND DRY AIR MASS WILL CONTINUE OVER THE AREA. RELATIVE HUMIDITIES ARE FORECAST TO FALL BELOW 35 PERCENT FOR 4 TO 5 HOURS AND BOTTOM OUT AROUND 25 TO 30 PERCENT. AN EXCEPTION MAY BE OVER EASTERN PORTIONS OF BRADFORD...MARION...AND ALACHUA COUNTIES WHERE DURATIONS MAY FALL SHORT OF THE REQUIRED 4 HOURS DUE TO A WEAK NORTHEAST FLOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && $$
958 WWUS82 KJAX 141827 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 127 PM EST FRI JAN 14 2011 FLZ020-021-151000- /O.UPG.KJAX.FW.A.0008.110115T1700Z-110115T2300Z/ /O.NEW.KJAX.FW.W.0008.110115T1700Z-110115T2300Z/ /O.CON.KJAX.FW.W.0007.000000T0000Z-110114T2300Z/ HAMILTON-SUWANNEE- 127 PM EST FRI JAN 14 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING DUE TO LOW RH... ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST SATURDAY DUE TO LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EST SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. THE COLD AND DRY AIR MASS WILL CONTINUE OVER THE AREA. RELATIVE HUMIDITIES CONTINUE BELOW 35 PERCENT AND BOTTOM OUT AT AROUND 20 TO 25 PERCENT. ON SATURDAY...WARMER TEMPERATURES MAY SUPPORT RED FLAG WARNINGS WITH RELATIVE HUMIDITIES BELOW 35 PERCENT FOR UP TO 4 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ FLZ022-023-030-031-035-036-040-142300- /O.CON.KJAX.FW.W.0007.000000T0000Z-110114T2300Z/ COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-MARION- 127 PM EST FRI JAN 14 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING DUE TO LOW RH... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. THE COLD AND DRY AIR MASS WILL CONTINUE OVER THE AREA. RELATIVE HUMIDITIES WILL CONTINUE BELOW 35 PERCENT AND BOTTOM OUT AROUND 25 TO 30 PERCENT. AN EXCEPTION MAY BE OVER EASTERN PORTIONS OF BRADFORD...MARION...AND ALACHUA COUNTIES WHERE DURATIONS MAY FALL SHORT OF THE REQUIRED 4 HOURS DUE TO A WEAK NORTHEAST FLOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && $$ MKT
741 WWUS82 KJAX 142302 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 602 PM EST FRI JAN 14 2011 FLZ020-021-151415- /O.EXP.KJAX.FW.W.0007.000000T0000Z-110114T2300Z/ /O.CON.KJAX.FW.W.0008.110115T1700Z-110115T2300Z/ HAMILTON-SUWANNEE- 602 PM EST FRI JAN 14 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST SATURDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST SATURDAY. ON SATURDAY...WARMER TEMPERATURES WILL SUPPORT RELATIVE HUMIDITIES BELOW 35 PERCENT FOR UP TO 4 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ FLZ022-023-030-031-035-036-040-150015- /O.EXP.KJAX.FW.W.0007.000000T0000Z-110114T2300Z/ COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-MARION- 602 PM EST FRI JAN 14 2011 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ JDS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Jan 13, 9:09 AM EST, 5 hours 1 minute earlier.
Area forecast discussion, Jan 13, 9:09 AM EST, 5 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
909 AM EST THU JAN 13 2011
.UPDATE...WILL ISSUE A COUPLE UPDATES TO THE HARD FREEZE WARNING
PRODUCT THIS MORNING. FREEZING CONDITIONS WILL LIKELY CONTINUE
BEYOND EXPIRATION TIME AS TEMPS SLOWLY RISE. CURRENT TEMPS ARE IN
MID/UPR 20S IN SE GA AND 28-32 DEG ACROSS NE FL. HIGHS WILL REACH
45 TO 50 DEG THIS AFTN. SKIES ARE CLEAR EXCEPT FOR STRATOCU OFF
THE COAST. KJAX SOUNDING SHOWS A HUGE DRY INVERSION TO NEAR 700 MB
AND EVEN WITH A LOW LEVEL NE FLOW...ANY MARITIME CLOUDS WILL
DISSIPATED BEFORE REACHING LAND. NO SIG CHANGES EXPECTED.
&&
.AVIATION...VFR CONDITIONS.
&&
.MARINE...WINDS CONTINUE TO GUST UP TO 25 KT AT BUOY 41012 AND
MOST RECENTLY 23 KT AT 41008. ALTHOUGH WINDS WILL SLOWLY DECREASE
THROUGHOUT THE DAY...THINK REGULAR GUSTS ABOVE 20 KT WILL PERSIST
INTO THE AFTN...AND HAVE EXTENDED THE SCA FOR OFFSHORE WATERS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 45 19 52 22 / 0 0 0 0
SSI 45 29 51 34 / 0 0 0 0
JAX 46 25 54 29 / 0 0 0 0
SGJ 47 31 54 36 / 0 0 0 10
GNV 48 22 57 29 / 0 0 0 0
OCF 50 24 59 30 / 0 0 0 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HARD FREEZE WARNING FROM 8 PM THIS EVENING TO 9 AM EST FRIDAY
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-
HAMILTON-MARION-NASSAU-PUTNAM-SUWANNEE-UNION.
HARD FREEZE WARNING UNTIL 9 AM EST THIS MORNING FOR ALACHUA-
BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-
HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
HARD FREEZE WATCH FROM THIS EVENING THROUGH FRIDAY MORNING FOR
FLAGLER-ST JOHNS.
WIND CHILL ADVISORY UNTIL 10 AM EST THIS MORNING FOR CLAY-DUVAL-
FLAGLER-NASSAU-PUTNAM-ST JOHNS.
RED FLAG WARNING FROM NOON TODAY TO 5 PM EST THIS AFTERNOON FOR
CLAY-DUVAL-NASSAU-PUTNAM.
RED FLAG WARNING FROM NOON TODAY TO 6 PM EST THIS EVENING FOR
ALACHUA-BAKER-BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-MARION-
SUWANNEE-UNION.
FIRE WEATHER WATCH FRIDAY AFTERNOON FOR ALACHUA-BAKER-BRADFORD-
MARION-UNION.
FIRE WEATHER WATCH FRIDAY AFTERNOON FOR COLUMBIA-GILCHRIST-
HAMILTON-SUWANNEE.
GA...HARD FREEZE WARNING UNTIL 10 AM EST THIS MORNING FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-JEFF
DAVIS-PIERCE-WARE-WAYNE.
HARD FREEZE WARNING FROM 8 PM THIS EVENING TO 9 AM EST FRIDAY
FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
HARD FREEZE WARNING UNTIL 9 AM EST THIS MORNING FOR COASTAL
CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN.
WIND CHILL ADVISORY UNTIL 9 AM EST THIS MORNING FOR COASTAL
CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN.
AM...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
&&
MKT/PKHazardous weather outlook, Jan 13, 10:25 AM EST, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1025 AM EST THU JAN 13 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-141000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 1025 AM EST THU JAN 13 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...HARD FREEZE WARNING TONIGHT FOR MOST OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA... THE VERY COLD AIRMASS WILL REMAIN IN PLACE WITH ANOTHER NIGHT OF LONG DURATIONS OF SUB-FREEZING TEMPERATURES. LOWS WILL RANGE FROM THE UPPER TEENS TO LOWER 20S INLAND TO THE MID TO UPPER 20S ALONG THE COASTAL COUNTIES. A HARD FREEZE WARNING IS IN EFFECT FOR MOST LOCATIONS. AREAS OF FROST CAN BE EXPECTED AS WELL. SEE THE LATEST URGENT WEATHER MESSAGE FOR MORE INFORMATION. THE DRY AIRMASS IN PLACE WILL SET THE STAGE FOR DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON ACROSS INLAND AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... BELOW NORMAL TEMPERATURES ARE EXPECTED FRIDAY THROUGH SUNDAY MORNING WITH FREEZES POSSIBLE EACH NIGHT. HARD FREEZE CONDITIONS WILL BE POSSIBLE ACROSS INLAND AREAS SATURDAY MORNING. THE DRY AIRMASS IN PLACE WILL SET THE STAGE FOR DANGEROUS FIRE WEATHER CONDITIONS EACH AFTERNOON ACROSS INLAND AREAS FRIDAY THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JCH/SEC
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 13, 3:18 AM EST | Fire Weather Watch | JAX | Baker, Bradford, Gilchrist, Suwannee, Union | 11 hr |
| Jan 13, 4:51 AM EST | Hard Freeze Warning | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 28 hr |
| Jan 13, 4:08 PM EST | Hard Freeze Watch | JAX | Baker, Gilchrist, Suwannee, Union | 11 hr |
Nearby
Red Flag Warnings in Florida, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.